Extremes of geometric variables with applications to branching processes

K.V. Mitov, Anthony Pakes, G.P. Yanev

Research output: Contribution to journalArticle

5 Citations (Scopus)

Abstract

We obtain limit theorems for the row extrema of a triangular array of zero-modified geometric random variables. Some of this is used to obtain limit theorems for the maximum family size within a generation of a simple branching process with varying geometric offspring laws. (C) 2003 Elsevier B.V. All rights reserved.
Original languageEnglish
Pages (from-to)379-388
JournalStatistics & Probability Letters
Volume65
Issue number4
DOIs
Publication statusPublished - 2003

Fingerprint

Dive into the research topics of 'Extremes of geometric variables with applications to branching processes'. Together they form a unique fingerprint.

Cite this